Local boundary data of eigenfunctions on a Riemannian symmetric space.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 639-657
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Riemannian symmetric space of the noncompact type, invariant differential operators, Lie algebra, asymptotic expansion, Weyl group, restricted roots, discrete series
@article{IM_1989__98_1_143747,
author = {E.P.van den Ban and H. Schlichtkrull},
title = {Local boundary data of eigenfunctions on a {Riemannian} symmetric space.},
journal = {Inventiones mathematicae},
pages = {639--657},
year = {1989},
volume = {98},
number = {1},
zbl = {0698.43007},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143747/}
}
E.P.van den Ban; H. Schlichtkrull. Local boundary data of eigenfunctions on a Riemannian symmetric space.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 639-657. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143747/